# SDR 20000531SH002

- Difficulty date: May 18, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 2282002
- Condition: Misinstalled
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SENDER POTENTIOMETER INSTALLED BACKWARDS.  PART WAS NEW FROM PIPER.  OTHER PART NUMBERS ON UNIT, 2283-002, 2282-3, 5276.  (X)
